Black stool – dangerous?

Home The Candida Forum Candida Questions Black stool – dangerous?

This topic contains 5 replies, has 5 voices, and was last updated by  Kag 6 years, 3 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #73910

    Chlofloso
    Member
    Topics: 28
    Replies: 104

    I’ve been on the diet for one week now, closely sticking to it. Last night I didn’t sleep at all, only fell asleep around 7 a.m. for two hours, my heart was beating, I had bloatings, and I had pain in the region of the liver. I suppose these are the famous die-off symptoms… and I hope the liver pain is not something to worry about? I started taking milk thistle now. I couldn’t get my hands on amino-acid chelated molybdenum yet, but I am taking a mineral mix which includes regular molybdenum.
    Something that worries me more is: My stool has turned black or almost black since some days. I don’t take any iron supplement and have never had this before. I’ve already done a six-week Candida diet (another, less effective one) where I was taking bitter salt each morning, so I assume my colon is quite clean. Is the dark color due to the diet (maybe vegetables turn black or so?), or could it mean that the liver is overtoxified? Do I have to worry about that?

    Would be thankful for inputs.

    Chloë

    #73918

    d510g1c
    Member
    Topics: 7
    Replies: 19

    i had this same issue 3 years ago and it ended up being stomach ulcers. mist of the time black stools means dried blood or bleeding in the upper digestive tract. the other thing that is known to cause thus is pepto bismol. when i had ulcers i had a strong pain in the center of my upper abdomen. does your family have a history of ulcers?

    #73919

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Naturally, there’s more than just one reason for black stools.
    Are you taking an iron supplement? Or is iron in a multi-vitamin you’re perhaps taking? Unabsorbed iron salts cause a black stool. Temporary black stools can mean that you have blood in your stool.

    Dark or black stools often refer to mucus-type plaque, which is an accumulation of toxins in the intestinal mucus which are then expelled. As it passes through the colon, the toxins are re-assimilated back into the body; this can also explain the presence of fatigue. This mucus plaque is not die-off but it’s a cleaning effect which is normally a good sign.

    Able

    #73981

    Chlofloso
    Member
    Topics: 28
    Replies: 104

    No, I’m not taking any iron supplements. Let’s hope it’s just the cleaning effect then.

    I don’t think it’s an ulcer because if there is blood in the stool, it turns really deep black and shiny, both of which it isn’t in my case.

    Thank you

    Chloë

    #99261

    Nekotamo
    Member
    Topics: 9
    Replies: 38

    Oh now it makes sense why my stool has been black for the last few days (I started taking Zinc few days ago).

    Hopefully nothing dangerous is happening to you Chlofloso, I would highly recommend you to eat Broccoli and chicken stock (soup/broth, whatever I should call it? just don’t put any ingredients in it that are not allowed by the diet) because it really improved my stools and overall well-being of my stomach 🙂

    But hey I take probiotics and antifungals for almost a month and have started drinking kefir a week ago, so maybe it’s just a delayed effect of it all, who knows. Although my intuition tells me that its broccolli and chicken stock after all.

    #99302

    Kag
    Member
    Topics: 18
    Replies: 402

    Chlofloso, if this lasts for very long, you should get a fecal test done to be on the safe side. It is very normal to have the color of your stool vary quit a bit from day to day, even week to week. If it goes on too long however, I would get it checked just to be safe.

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Black stool – dangerous?’ is closed to new replies.